# SDR ASMF201602009

- Difficulty date: February 3, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 54,923 hours, 7,895 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74001
- Part serial: 08319R9470
- Condition: Cracked
- Location: Cockpit
- Part time: 54,923 hours, 7,895 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT DUE TO, DURING CLIMB THE RT WINDSHIELD GOT CRACKED.  PERFORMED THE QRH 1.9 PROCEDURE, CONFIRMING THE FAILURE.  ACFT WAS SENT TO THE HANGAR & MX REPLACED THE LT L1 WINDSHIELD ASSEMBLY IAW MM 56-11-01 & WINDOW HEAT SYS TEST WAS PERFORMED IAW MM 30-41-00, ALL CORRECT.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 204,200 KILOGRAMS & THE MAX ALLOWABLE LANDING WEIGHT IS 208,652 KILOGRAMS.
